Translator Disclaimer
November 2006 Rank of a Hermitian symmetric space of noncompact type and K\"ahler magnetic fields on a product manifold
Toshiaki ADACHI
Hokkaido Math. J. 35(4): 847-864 (November 2006). DOI: 10.14492/hokmj/1285766432

Abstract

In this paper we study asymptotic behavior of trajectories for a K\"ahler magnetic fields on a product of complex hyperbolic spaces and investigate the rank of a Hermitian symmetric space of noncompact type in terms of horocycle trajectories for K\"ahler magnetic fields.

Citation

Download Citation

Toshiaki ADACHI. "Rank of a Hermitian symmetric space of noncompact type and K\"ahler magnetic fields on a product manifold." Hokkaido Math. J. 35 (4) 847 - 864, November 2006. https://doi.org/10.14492/hokmj/1285766432

Information

Published: November 2006
First available in Project Euclid: 29 September 2010

zbMATH: 1168.53318
MathSciNet: MR2289363
Digital Object Identifier: 10.14492/hokmj/1285766432

Subjects:
Primary: 53C55
Secondary: 53C22, 53C35

Rights: Copyright © 2006 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.35 • No. 4 • November 2006
Back to Top